\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Well-posedness, blow-up phenomena and global existence for the generalized $b$-equation with higher-order nonlinearities and weak dissipation

Abstract Related Papers Cited by
  • This paper deals with the Cauchy problem for a weakly dissipative shallow water equation with high-order nonlinearities $y_{t}+u^{m+1}y_{x}+bu^{m}u_{x}y+\lambda y=0$, where $\lambda,b$ are constants and $m\in\mathbb{N}$, the notation $y:= (1-\partial_x^2) u$, which includes the famous $b$-equation and Novikov equations as special cases. The local well-posedness of solutions for the Cauchy problem in Besov space $B^s_{p,r} $ with $1\leq p,r \leq +\infty$ and $s>\max\{1+\frac{1}{p},\frac{3}{2}\}$ is obtained. Under some assumptions, the existence and uniqueness of the global solutions to the equation are shown, and conditions that lead to the development of singularities in finite time for the solutions are acquired, moreover, the propagation behaviors of compactly supported solutions are also established. Finally, the weak solution and analytic solution for the equation are considered.
    Mathematics Subject Classification: Primary: 35G25, 35L05; Secondary: 35Q50.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    M. S. Baouendi and C. Goulaouic, Sharp estimates for analytic pseudodifferential operators and application to the Cauchy problems, J. Differential Equations, 48 (1983), 241-268.doi: 10.1016/0022-0396(83)90051-7.

    [2]

    R. Beals, D. Sattinger and J. Szmigielski, Acoustic scattering and the extended Korteweg-de Vries hierarchy, Adv. Math., 140 (1998), 190-206.doi: 10.1006/aima.1998.1768.

    [3]

    A. Bressan and A. Constantin, Global conservative solutions of the Camassa-Holm equation, Arch. Rat. Mech. Anal., 183 (2007), 215-239.doi: 10.1007/s00205-006-0010-z.

    [4]

    A. Boutet de Monvel and D. Shepelsky, Riemann-Hilbert approach for the Camassa-Holm equation on the line, C. R. Math. Acad. Sci. Paris, 343 (2006), 627-632.doi: 10.1016/j.crma.2006.10.014.

    [5]

    R. Camassa and D. Holm, An integrable shallow water equation with peaked solitons, Phys. Rev. Letters, 71 (1993), 1661-1664.doi: 10.1103/PhysRevLett.71.1661.

    [6]

    R. Camassa, D. Holm and J. Hyman, A new integrable shallow water equation, Adv. Appl. Mech., 31 (1994), 1-33.doi: 10.1016/S0065-2156(08)70254-0.

    [7]

    G. M. Coclite and K. H. Karlsen, On the well-posedness of the Degasperis-Procesi equation, J. Funct. Anal., 233 (2006), 60-91.doi: 10.1016/j.jfa.2005.07.008.

    [8]

    A. Constantin, On the inverse spectral problem for the Camassa-Holm equation, J. Funct. Anal., 155 (1998), 352-363.doi: 10.1006/jfan.1997.3231.

    [9]

    A. Constantin, Existence of permanent and breaking waves for a shallow water equation: A geometric approach, Ann. Inst. Fourier (Grenoble), 50 (2000), 321-362.doi: 10.5802/aif.1757.

    [10]

    A. Constantin, On the scattering problem for the Camassa-Holm equation, R. Soc. Lond. Proc. Ser. A Math. Phys. Eng. Sci., 457 (2001), 953-970.doi: 10.1098/rspa.2000.0701.

    [11]

    A. Constantin, Finite propagation speed for the Camassa-Holm equation, J. Math. Phys., 46 (2005), 023506, 4 pp.doi: 10.1063/1.1845603.

    [12]

    A. Constantin and J. Escher, Global existence and blow-up for a shallow water equation, Ann. Scuola Norm. Super. Pisa Cl. Sci. (4), 26 (1998), 303-328.

    [13]

    A. Constantin and J. Escher, Wave breaking for nonlinear nonlocal shallow water equations, Acta Mathematica, 181 (1998), 229-243.doi: 10.1007/BF02392586.

    [14]

    A. Constantin and J. Escher, Global weak solutions for a shallow water equation, Indiana. Univ. Math. J., 47 (1998), 1527-1545.doi: 10.1512/iumj.1998.47.1466.

    [15]

    A. Constantin and J. Escher, Analyticity of periodic traveling free surface water waves with vorticity, Ann. of Math., 173 (2011), 559-568.doi: 10.4007/annals.2011.173.1.12.

    [16]

    A. Constantin, V. Gerdjikov and R. Ivanov, Inverse scattering transform for the Camassa-Holm equation, Inverse Problems, 22 (2006), 2197-2207.doi: 10.1088/0266-5611/22/6/017.

    [17]

    A. Constantin and R. Ivanov, On an integrable two-component Camassa-Holm shallow water system, Phys. Lett. A, 372 (2008), 7129-7132.doi: 10.1016/j.physleta.2008.10.050.

    [18]

    A. Constantin, R. Ivanov and J. Lenells, Inverse scattering transform for the Degasperis-Procesi equation, Nonlinearity, 23 (2010), 2559-2575.doi: 10.1088/0951-7715/23/10/012.

    [19]

    A. Constantin and D. Lannes, The hydrodynamical relevance of the Camassa-Holm and Degasperis-Procesi equations, Arch. Ration. Mech. Anal., 192 (2009), 165-186.doi: 10.1007/s00205-008-0128-2.

    [20]

    A. Constantin and L. Molinet, Global weak solutions for a shallow water equation, Comm. Math. Phys., 211 (2000), 45-61.doi: 10.1007/s002200050801.

    [21]

    A. Constantin and W. A. Strauss, Stability of peakons, Comm. Pure Appl. Math., 53 (2000), 603-610.doi: 10.1002/(SICI)1097-0312(200005)53:5<603::AID-CPA3>3.0.CO;2-L.

    [22]

    A. Constantin and W. A. Strauss, Stability of the Camassa-Holm solitons, J. Nonlinear. Sci., 12 (2002), 415-422.doi: 10.1007/s00332-002-0517-x.

    [23]

    R. Danchin, A few remarks on the Camassa-Holm equation, Differential Integral Equations, 14 (2001), 953-988.

    [24]

    R. Danchin, A note on well-posedness for Camassa-Holm equation, J. Differential Equations, 192 (2003), 429-444.doi: 10.1016/S0022-0396(03)00096-2.

    [25]

    R. Danchin, "Fourier Analysis Methods for PDEs," Lecture Notes, 14, November, 2003.

    [26]

    A. Degasperis and M. Procesi, Asymptotic integrability, in "Symmetry and Perturbation Theory" (Rome, 1998), World Scientific Publ., River Edge, NJ, (1999), 23-37.

    [27]

    A. Degasperis, D. Holm and A. Hone, A new integrable equation with peakon solutions, Theoret. Math. Phys., 133 (2002), 1463-1474.doi: 10.1023/A:1021186408422.

    [28]

    A. Degasperis, D. D. Holm and A. N. W. Hone, Integral and non-integrable equations with peakons, in "Nonlinear Physics: Theory and Experiment, II" (Gallipoli, 2002), World Sci. Publ., River Edge, NJ, (2003), 37-43.doi: 10.1142/9789812704467_0005.

    [29]

    H. R. Dullin, G. A. Gottwald and D. D. Holm, Camassa-Holm, Korteweg-de Vries-5 and other asymptotically equivalent equations for shallow water waves, Fluid Dyn. Res., 33 (2003), 73-95.doi: 10.1016/S0169-5983(03)00046-7.

    [30]

    H. R. Dullin, G. A. Gottwald and D. D. Holm, On asymptotically equivalent shallow water wave equations, Phys. D., 190 (2004), 1-14.doi: 10.1016/j.physd.2003.11.004.

    [31]

    H. R. Dullin, G. A. Gottwald and D. D. Holm, An integrable shallow water equation with linear and nonlinear dispersion, Phys. Rev. Letters, 87 (2001), 194501, 4 pp.doi: 10.1103/PhysRevLett.87.194501.

    [32]

    J. Escher, Y. Liu and Z. Y. Yin, Global weak solutions and blow-up structure for the Degasperis-Procesi equation, J. Funct. Anal., 241 (2006), 457-485.doi: 10.1016/j.jfa.2006.03.022.

    [33]

    J. Escher, Y. Liu and Z. Yin, Shock waves and blow-up phenomena for the periodic Degasperis-Procesi equation, Indiana Univ. Math. J., 56 (2007), 87-117.doi: 10.1512/iumj.2007.56.3040.

    [34]

    J. Escher and Z. Yin, Well-posedness, blow-up phenomena, and global solutions for the $b$-equation, J. Reine Angew. Math., 624 (2008), 51-80.doi: 10.1515/CRELLE.2008.080.

    [35]

    Y. Fu, G. L. Gui, Y. Liu and C. Z. QuOn the Cauchy problem for the integrable Camassa-Holm type equation with cubic nonlinearity, preprint, arXiv:1108.5368.

    [36]

    A. Fokas and B. FuchssteinerSymplectic structures, their Bäcklund transformation and hereditary symmetries Phys. D, 4 (1981/82), 47-66. doi: 10.1016/0167-2789(81)90004-X.

    [37]

    J.-M. Ghidaglia, Weakly damped forced Korteweg-de Vries equations behave as a finite-dimensional dynamical system in the long time, J. Differential Equations, 74 (1988), 369-390.doi: 10.1016/0022-0396(88)90010-1.

    [38]

    G. L. Gui, Y. Liu and T. X. Tian, Global existence and blow-up phenomena for the peakon $b$-family of equations, Indiana Univ. Math. J., 57 (2008), 1209-1234.doi: 10.1512/iumj.2008.57.3213.

    [39]

    D. Henry, Compactly supported solutions of the Camassa-Holm equation, J. Nonlinear Math. Phys., 12 (2005), 342-347.doi: 10.2991/jnmp.2005.12.3.3.

    [40]

    D. Henry, Infinite propagation speed for the Degasperis-Procesi equation, J. Math. Anal. Appl., 311 (2005), 755-759.doi: 10.1016/j.jmaa.2005.03.001.

    [41]

    D. Henry, Persistence properties for a family of nonlinear partial differential equations, Nonlinear Anal., 70 (2009), 1565-1573.doi: 10.1016/j.na.2008.02.104.

    [42]

    D. Henry, Persistence properties for the Degasperis-Procesi equation, J. Hyper. Diff. Eq., 5 (2008), 99-111.doi: 10.1142/S0219891608001404.

    [43]

    D. Henry, Infinite propagation speed for a two component Camassa-Holm equation, Discr. Contin. Dyn. Syst. Ser. B, 12 (2009), 597-606.doi: 10.3934/dcdsb.2009.12.597.

    [44]

    D. Henry, Compactly supported solutions of a family of nonlinear partial differential equations, Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal., 15 (2008), 145-150.

    [45]

    A. Himonas and C. Holliman, The Cauchy problem for the Novikov equation, Nonlinearity, 25 (2012), 449-479.doi: 10.1088/0951-7715/25/2/449.

    [46]

    A. A. Himonas and G. Misio lek, Analyticity of the Cauchy problem for an integrable evolution equation, Math. Ann., 327 (2003), 575-584.doi: 10.1007/s00208-003-0466-1.

    [47]

    D. D. Holm and M. F. Staley, Wave structure and nonlinear balances in a family of evolutionary PDEs, SIAM J. Appl. Dyn. Syst., 2 (2003), 323-380.doi: 10.1137/S1111111102410943.

    [48]

    D. D. Holm and M. F. Staley, Nonlinear balance and exchange of stability in dynamics of solitons, peakons, ramps/cliffs and leftons in a 1+1 nonlinear evolutionary PDE, Phys. Lett. A, 308 (2003), 437-444.doi: 10.1016/S0375-9601(03)00114-2.

    [49]

    A. N. W. Hone and J. P. Wang, Integrable peakon equations with cubic nonlinearity, J. Phys. A, 41 (2008), 372002, 10 pp.doi: 10.1088/1751-8113/41/37/372002.

    [50]

    A. N. W. Hone, H. Lundmark and J. Szmigielski, Explicit multipeakon solutions of Novikov's cubically nonlinear integrable Camassa-Holm type equation, Dyn. Partial Differ. Equ., 6 (2009), 253-289.

    [51]

    R. I. Ivanov, Water waves and integrability, Philos. Trans. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci., 365 (2007), 2267-2280.doi: 10.1098/rsta.2007.2007.

    [52]

    R. Ivanov, Extended Camassa-Holm hierarchy and conserved quantities, Z. Naturforsch. A, 61 (2006), 133-138.

    [53]

    Z. H. Jiang and L. D. Ni, Blow-up phemomena for the integrable Novikov equation, J. Math. Appl. Anal., 385 (2012), 551-558.doi: 10.1016/j.jmaa.2011.06.067.

    [54]

    T. Kato, Quasi-linear equations of evolution with applications to partial differential equations, in "Spectral Theory and Differential Equations" (Proc. Sympos., Dundee, 1974; dedicated to Konrad Jörgens), Lecture Notes in Math., Vol. 448, Springer, Berlin, (1975), 25-70.

    [55]

    K. Grayshan, Peakon solutions of the Novikov equation and properties of the data-to-solution map, J. Math. Anal. Appl., 397 (2013), 515-521.doi: 10.1016/j.jmaa.2012.08.006.

    [56]

    S. Y. Lai and Y. H. Wu, Global solutions and blow-up phenomena to a shallow water equation, J. Differential Equations, 249 (2010), 693-706.doi: 10.1016/j.jde.2010.03.008.

    [57]

    S. Y Lai, N. Li and Y. H. Wu, The existence of global strong and weak solutions for the Novikov equation, J. Math. Anal. Appl., 399 (2013), 682-691.doi: 10.1016/j.jmaa.2012.10.048.

    [58]

    J. Lenells, Conservation laws of the Camassa-Holm equation, J. Phys. A, 38 (2005), 869-880.doi: 10.1088/0305-4470/38/4/007.

    [59]

    Y. A. Li and P. J. Olver, Well-posedness and blow-up solutions for an integrable nonlinearly dispersive model wave equation, J. Diff. Equ., 162 (2000), 27-63.doi: 10.1006/jdeq.1999.3683.

    [60]

    Y. Liu and Z. Yin, Global existence and blow-up phenomena for the Degasperis-Procesi equation, Comm. Math. Phys., 267 (2006), 801-820.doi: 10.1007/s00220-006-0082-5.

    [61]

    H. Lundmark and J. Szmigielski, Multi-peakon solutions of the Degasperis-Procesi equation, Inverse Problems, 19 (2003), 1241-1245.doi: 10.1088/0266-5611/19/6/001.

    [62]

    Y. S. Mi and C. L. Mu, On the Cauchy problem for the modified Camassa-Holm equation with peakon solutions, preprint, 2013.

    [63]

    A. V. Mikhailov and V. S. Novikov, Perturbative symmetry approach, J. Phys. A, 35 (2002), 4775-4790.doi: 10.1088/0305-4470/35/22/309.

    [64]

    C. L. Mu, S. M. Zhou and R. Zeng, Well-posedness and blow-up phenomena for a higher order shallow water equation, J. Differential Equations, 251 (2011), 3488-3499.doi: 10.1016/j.jde.2011.08.020.

    [65]

    O. Mustafa, A note on the Degasperis-Procesi equation, J. Nonlinear Math. Phys., 12 (2005), 10-14.doi: 10.2991/jnmp.2005.12.1.2.

    [66]

    L. D. Ni and Y. Zhou, Well-posedness and persistence properties for the Novikov equation, J. Differential Equations, 250 (2011), 3002-3021.doi: 10.1016/j.jde.2011.01.030.

    [67]

    W. Niu and S. Zhang, Blow-up phenomena and global existence for the nouniform weakly dissipative $b$-equation, J. Math. Anal. Appl., 374 (2011), 166-177.doi: 10.1016/j.jmaa.2010.08.002.

    [68]

    V. S. Novikov, Generalizations of the Camassa-Holm equation, J. Phys. A, 42 (2009), 342002, 14 pp.doi: 10.1088/1751-8113/42/34/342002.

    [69]

    E. Ott and R. N. Sudan, Damping of solitary waves, Phys. Fluids, 13 (1970), 1432-1434.doi: 10.1063/1.1693097.

    [70]

    F. Tiǧlay, The periodic cauchy problem for Novikov's equation, Int. Math. Res. Not., 20 (2011), 4633-4648.doi: 10.1093/imrn/rnq267.

    [71]

    V. O. Vakhnenko and E. J. Parkes, Periodic and solitary-wave solutions of the Degasperis-Procesi equation, Chaos Solitons Fractals, 20 (2004), 1059-1073.doi: 10.1016/j.chaos.2003.09.043.

    [72]

    X. L. Wu and Z. Y. Yin, A note on the Cauchy problem of the Novikov equation, Appl. Anal., 92 (2013), 1116-1137.doi: 10.1080/00036811.2011.649735.

    [73]

    X. L. Wu and Z. Y. Yin, Global weak solutions for the Novikov equation, J. Phys. A, 44 (2011), 055202, 17 pp.doi: 10.1088/1751-8113/44/5/055202.

    [74]

    S. Y. Wu and Z. Y. Yin, Blow-up, blow-up rate and decay of the solution of the weakly dissipative Camassa-Holm equation, J. Math. Phys., 47 (2006), 013504, 12 pp.doi: 10.1063/1.2158437.

    [75]

    S. Y. Wu and Z. Y. Yin, Global existence and blow-up phenomena for the weakly dissipative Camassa-Holm equation, J. Differential Equations, 246 (2009), 4309-4321.doi: 10.1016/j.jde.2008.12.008.

    [76]

    S. Y. Wu, J. Escher and Z. Y. Yin, Global existence and blow-up phenomena for a weakly dissipative Degasperis-Procesi equation, Discrete Contin. Dyn. Syst. Ser. B, 12 (2009), 633-645.doi: 10.3934/dcdsb.2009.12.633.

    [77]

    S. Y. Wu and Z. Y. Yin, Blow-up phenomena and decay for the periodic Degasperis-Procesi equation with weak dissipation, J. Nonlinear Math. Phys., 15 (2008), 28-49.doi: 10.2991/jnmp.2008.15.s2.3.

    [78]

    S. Y. Wu and Z. Y. Yin, Blow-up and decay of the solution of the weakly dissipative Degasperis-Procesi equation, SIAM J. Math. Anal., 40 (2008), 475-490.doi: 10.1137/07070855X.

    [79]

    Z. P. Xin and P. Zhang, On the weak solutions to a shallow water equation, Comm. Pure Appl. Math., 53 (2000), 1411-1433.doi: 10.1002/1097-0312(200011)53:11<1411::AID-CPA4>3.0.CO;2-5.

    [80]

    W. Yan, Y. Li and Y. Zhang, The Cauchy problem for the integrable Novikov equation, J. Differential Equations, 253 (2012), 298-318.doi: 10.1016/j.jde.2012.03.015.

    [81]

    W. Yan, Y. Li and Y. Zhang, Global existence and blow-up phenomena for the weakly dissipative Novikov equation, Nonlinear Analysis, 75 (2012), 2464-2473.doi: 10.1016/j.na.2011.10.044.

    [82]

    Z. Y. Yin, Global solutions to a new integrable equation with peakons, Indiana. Univ. Math. J., 53 (2004), 1189-1209.doi: 10.1512/iumj.2004.53.2479.

    [83]

    Z. Yin, On the Cauchy problem for an integrable equation with peakon solutions, Illinois J. Math., 47 (2003), 649-666.

    [84]

    W. Yan, Y. S. Li and Y. M. Zhang, The Cauchy problem for the Novikov equation, Nonlinear Differ. Equ. Appl., 20 (2013), 1157-1169.doi: 10.1007/s00030-012-0202-1.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(83) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return